On the Theory of Regular Polygons in Traditional Japanese Mathematics : Reconstruction of the Process for the Calculation of the Degree of Kaihoshiki Appearing in the Taisei Sankei by SEKI and TAKEBE Brothers

この論文をさがす

著者

収録刊行物

  • Historia scientiarum. Second series : international journal of the History of Science Society of Japan

    Historia scientiarum. Second series : international journal of the History of Science Society of Japan 8(1), 71-85, 1998-08-28

参考文献:  4件中 1-4件 を表示

  • <no title>

    TAKEBE Kata'aki

    建部氏伝記 2, 1715

    被引用文献1件

  • <no title>

    the Japan Academy

    Meijizen Nihon Sugakushi 2, 270, 1956

    被引用文献1件

  • <no title>

    研幾算法, 1683

    被引用文献1件

  • <no title>

    村松茂清

    算爼, 1663

    被引用文献1件

各種コード

  • NII論文ID(NAID)
    10002401184
  • NII書誌ID(NCID)
    AA11081495
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    02854821
  • データ提供元
    CJP書誌 
ページトップへ